MathSciNet Relay Station
MathSciNet bibliographic data
MR1161057 90A09 (49K45 60H30 90A40 93E20)
Xu, Gan-Lin; Shreve, Steven E. A duality method for optimal consumption and investment under short-selling prohibition. II. Constant market coefficients. Ann. Appl. Probab. 2 (1992), no. 2, 314–328.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement